American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Mark M. Meerschaert, Erkan Nane and P. Vellaisamy. Transient anomalous sub-diffusion on bounded domains. Proc. Amer. Math. Soc. 141 (2013) 699-710.
Abstract, references, and article information   
View Article: PDF

[2] Jürgen Kampf, Günter Last and Ilya Molchanov. On the convex hull of symmetric stable processes. Proc. Amer. Math. Soc. 140 (2012) 2527-2535.
Abstract, references, and article information   
View Article: PDF

[3] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF

[4] Parthanil Roy. Nonsingular group actions and stationary S$\alpha $S random fields. Proc. Amer. Math. Soc. 138 (2010) 2195-2202. MR 2596059.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1